# SDR CALA2025112611492

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 53,242 hours, 18,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON AFT ENTRY AFT ENTRY DOOR LIGHT ON AFTER TAKEOFF. FA MOVED HANDLE TO CLOSED POSITION AND CLEARED THE LIGHT OPEN AND CLOSED AFT ENTRY DOOR AND CONFIRMED DOOR WARNING ANNUNCIATOR LIGHT IS NOT PRESENT.
